MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number FX-410495
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification d4: healthcare professional reported serial numbers (b)(6) and it was unknown which side was left or right.Until clarification can be provided, abbvie will report device catalog number.Clarification d6(a): patient reported devices were implanted in 2015; partial implant date of (b)(6) 2015 will be reported to align with device manufacturing date.A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and capsular contracture, baker grade iv.
 
Event or Problem Description
Patient reported right side tumors (3) three.Healthcare professional reported rupture and capsular contracture, baker grade iv.The device remains implanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d3, d6b, d9, h3, h6.Device evaluation:.Based on the device analysis grid, the assessments of the complaint are: rupture: not observed.Lump/nodule: unable to observe as it is not related to the manufacturing process.Capsular contracture: unable to observe as it is not related to the manufacturing process.Calcification: not observed.Anxiety-product/ procedure: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, deformation, cloudy wear abrasion and creases were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
 
Event or Problem Description
Patient reported "three tumors found on a mammogram" and "exchange of textured devices due to product concern".Later healthcare professional reported "suspected rupture" and "capsular contracture baker grade iv".Later healthcare professional reported "less calcification".This is for the right side.Device was explanted and replaced.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22172696
Report Number9617229-2025-09528
Device Sequence Number9401600
Product Code FTR
UDI-Device Identifier10888628003002
UDI-Public(01)10888628003002(10)2707357(11)150217(17)200117
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFX-410495
Device Lot Number2707357
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight54 KG